# SDR SWAA2014020324822

- Difficulty date: January 13, 2014
- Submitted: February 4, 2014
- Operation: Air carrier
- Aircraft: N700GS
- Make and model: Boeing 737-7H4
- Aircraft serial: 27835
- Aircraft time: 56,914 hours, 34,918 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Attach Fitting
- Part number: 115A3757
- Condition: Cracked
- Location: Le Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING NR 2 SLAT ACTUATOR ATTACH FITTING CRACKED.  REPAIRED FITTING IAW SRM.
